Rational points in henselian discrete valuation rings
Publications Mathématiques de l'IHÉS, Volume 31 (1966), p. 59-64
@article{PMIHES_1966__31__59_0,
     author = {Greenberg, Marvin J.},
     title = {Rational points in henselian discrete valuation rings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {31},
     year = {1966},
     pages = {59-64},
     zbl = {0146.42201},
     mrnumber = {34 \#7515},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1966__31__59_0}
}
Rational points in henselian discrete valuation rings. Publications Mathématiques de l'IHÉS, Volume 31 (1966) pp. 59-64. http://www.numdam.org/item/PMIHES_1966__31__59_0/

[1] M. Artin, Grothendieck Topologies, pp. 86-91, Harvard Notes, 1962. | Zbl 0208.48701

[2] A. Grothendieck, Séminaire Géométrie algébrique, 1960, I.H.E.S., Paris.

[3] S. Lang, On Quasi-Algebraic Closure, Annals of Math., vol. 55, 1952, 373-390. | MR 13,726d | Zbl 0046.26202

[4] A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. I.H.E.S., no 21, Paris, 1964. | Numdam | MR 31 #3423 | Zbl 0132.41403

[5] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, IV (2e partie), Publ. I.H.E.S., no 24, Paris, 1965. | Numdam | Zbl 0135.39701

[6] M. Nagata, Local Rings, Interscience, 1962. | MR 27 #5790 | Zbl 0123.03402

[7] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, IV (première partie), Publ. I.H.E.S., no 20, Paris, 1964. | Numdam | Zbl 0136.15901

[8] A. Grothendieck, Technique de descente, II, Séminaire Bourbaki, 1959-1960, exposé 195. | Numdam | Zbl 0234.14007

[9] M. Greenberg, Schemata Over Local Rings, Annals of Math., vol. 73, 1961, 624-648. | MR 23 #A3745 | Zbl 0115.39004